Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 66, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 25, 2014, 11:19 AM CDT for Juneau County, Monroe County, Vernon County, Wisconsin. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2014, 11:19 AM CDT (16:19 UTC)
- Expired
- Jun 25, 2014, 12:00 PM CDT
- In force
- 41 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Juneau County, WI, Monroe County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 78 km from the middle of the area, began a volume at 16:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 11:35 AM CDT | HAIL 0.5 | 5 N Hillsboro, WI | |
| Jun 25, 11:35 AM CDT | HAIL 0.88 | 4 N Hillsboro, WI | JUST UNDER QUARTER SIZED AND IT STILL HAD NOT MLETED AN HOUR LATER. S720 LOVERS LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
012
WUUS53 KARX 251619
SVRARX
WIC057-081-123-251700-
/O.NEW.KARX.SV.W.0066.140625T1619Z-140625T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1119 AM CDT WED JUN 25 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
SOUTHEASTERN MONROE COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHWESTERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
* UNTIL 1200 PM CDT
* AT 1118 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELROY...OR
14 MILES WEST OF MAUSTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ELROY AROUND 1130 AM CDT.
HILLSBORO AROUND 1140 AM CDT.
WONEWOC AROUND 1200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GLENDALE...LINDINA...KENDALL...UNION CENTER AND MOUNT TABOR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4364 9009 4364 9031 4356 9031 4372 9052
4386 9036 4368 8998
TIME...MOT...LOC 1618Z 311DEG 12KT 4374 9036
HAIL...1.00IN
WIND...<50MPH
$$
DAS3 follow-up statements
925
WWUS53 KARX 251639
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1139 AM CDT WED JUN 25 2014
WIC057-081-123-251700-
/O.CON.KARX.SV.W.0066.000000T0000Z-140625T1700Z/
VERNON WI-MONROE WI-JUNEAU WI-
1139 AM CDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 PM CDT
FOR NORTHEASTERN VERNON...SOUTHEASTERN MONROE AND SOUTHWESTERN JUNEAU
COUNTIES...
AT 1138 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ELROY...OR 12
MILES SOUTHWEST OF MAUSTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
WONEWOC AROUND 1200 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GLENDALE...UNION CENTER...MOUNT TABOR...BASS HOLLOW REC AREA AND
PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4364 9009 4364 9031 4356 9031 4372 9052
4380 9032 4368 8998
TIME...MOT...LOC 1638Z 311DEG 12KT 4369 9029
HAIL...1.00IN
WIND...<50MPH
$$
RIECK216
WWUS53 KARX 251648
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1148 AM CDT WED JUN 25 2014
WIC081-251658-
/O.CAN.KARX.SV.W.0066.000000T0000Z-140625T1700Z/
MONROE WI-
1148 AM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONROE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4364 9009 4364 9031 4356 9031 4372 9044
4373 9031 4368 8998
TIME...MOT...LOC 1648Z 311DEG 12KT 4367 9026
$$
WIC057-123-251700-
/O.CON.KARX.SV.W.0066.000000T0000Z-140625T1700Z/
VERNON WI-JUNEAU WI-
1148 AM CDT WED JUN 25 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1200 PM CDT
FOR NORTHEASTERN VERNON AND SOUTHWESTERN JUNEAU COUNTIES...
AT 1148 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WONEWOC...OR
12 MILES SOUTHWEST OF MAUSTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
WONEWOC AROUND 1155 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE UNION
CENTER...TRIPPVILLE...BASS HOLLOW REC AREA AND PLEASANT RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4364 9009 4364 9031 4356 9031 4372 9044
4373 9031 4368 8998
TIME...MOT...LOC 1648Z 311DEG 12KT 4367 9026
HAIL...1.00IN
WIND...<50MPH
$$
RIECK723
WWUS53 KARX 251656
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1156 AM CDT WED JUN 25 2014
WIC057-123-251705-
/O.EXP.KARX.SV.W.0066.000000T0000Z-140625T1700Z/
VERNON WI-JUNEAU WI-
1156 AM CDT WED JUN 25 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN VERNON AND
SOUTHWESTERN JUNEAU COUNTIES WILL EXPIRE AT 1200 PM CDT...
THE STORM WHICH PROMPTED THE WARNING WAS MOVING OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4364 9009 4364 9031 4356 9031 4372 9044
4373 9031 4368 8998
TIME...MOT...LOC 1652Z 311DEG 12KT 4367 9026
$$
RIECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:11 AM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jun 25, 6:11 AM CDT, 5 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 611 AM CDT WED JUN 25 2014 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 431 AM CDT WED JUN 25 2014 MAIN FORECAST CONCERNS IN THE SHORT TERM ARE ON SHOWERS AND THUNDERSTORMS TODAY. FOCUS THEN TURNS TO FOG POTENTIAL TONIGHT. LATEST RADAR SHOWED SHOWERS AND THUNDERSTORMS DEVELOPING OVER PORTIONS OF WEST CENTRAL/CENTRAL WISCONSIN IN RESPONSE TO A VIGOROUS SHORTWAVE TROUGH DIVING INTO THE LOCAL AREA. THE TROUGH WILL CONTINUE TO DROP SOUTHEAST TODAY THROUGH THE FORECAST AREA PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS. A FRONTAL BOUNDARY WAS SITUATED FROM SOUTH CENTRAL MINNESOTA AND RAN SOUTHEAST NEAR THE MISSISSIPPI RIVER INTO EXTREME SOUTHERN WISCONSIN. WITH SURFACE HEATING TODAY WE SHOULD SEE SURFACE BASED CAPE VALUES CLIMB TO AROUND 400 TO 700 J/KG. IN ADDITION TO THE ONGOING SCATTERED SHOWERS AND THUNDERSTORM...MESOSCALE MODELS ENHANCE THE CONVECTION ALONG THIS BOUNDARY THIS AFTERNOON. CANNOT RULE OUT A BRIEF COLD AIR FUNNEL OR TWO NEAR THIS BOUNDARY THIS AFTERNOON IF WE CAN BUILD ENOUGH CAPE. THE 06Z NAM12 DOES INDICATE SOME NON- SUPERCELL TORNADO SIGNAL ALONG THE WIND SHIFT SO WILL HAVE TO KEEP A CLOSE EYE ON THIS. HOWEVER...THE POTENTIAL FOR THESE APPEARS VERY LOW. THE SURFACE BOUNDARY SINKS SOUTHWEST THIS AFTERNOON INTO NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN SO THIS IS WHERE THE NAM IS SHOWING THE NST POTENTIAL. MODELS ARE IN FAIRLY GOOD AGREEMENT GENERATING SHOWERS AND STORMS OVER MUCH OF SOUTHWEST INTO CENTRAL WISCONSIN THIS AFTERNOON SO DECIDED TO INCREASE PRECIPITATION CHANCES AND GO WITH COVERAGE WORDING OVER THESE AREAS. WITH COOLER AIR FLOWING IN FROM THE NORTHEAST AND A FAIR AMOUNT OF CLOUD COVER OVER CENTRAL INTO SOUTHWEST WISCONSIN...HIGH TEMPERATURE OVER THESE AREAS WILL BE IN THE THE LOWER TO MID 70S. FURTHER SOUTHWEST OVER SOUTHEAST MINNESOTA INTO NORTHEAST IOWA...TEMPERATURES WILL BE A LITTLE WARMER BEING AHEAD OF THE FRONT AND SEEING A LITTLE MORE SUNSHINE AT TIMES TODAY...HIGHS WILL BE IN THE UPPER 70S TO AROUND 80. WITH THE STALLED FRONTAL BOUNDARY OVER THE AREA TONIGHT...LIGHT TO CALM WINDS AND THE RAINFALL EXPECTED TODAY WE SHOULD SEE SOME AREAS OF FOG DEVELOP TONIGHT. THE FOG COULD BECOME LOCALLY DENSE AT TIMES. 25.03Z SREF GUIDANCE CONTINUES TO SUGGEST DENS FOG POTENTIAL OVER PORTIONS OF SOUTHEAST MINNESOTA NORTHEAST IOWA...AND FAR SOUTHWEST WISCONSIN. THE NCEP HIRES WINDOW ARW AND NMM ARE BOTH SHOWING A SIGNAL FOR THIS DENSE FOG AS WELL. THINKING THE LOW STRATUS OVER EASTERN AND SOUTHEAST WISCONSIN WOULD START TO ADVECT NORTHWEST AS FLOW AT AND JUST ABOVE THE SURFACE TURNS MORE SOUTHEASTERLY LATE TONIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 431 AM CDT WED JUN 25 2014 SOUTHERLY FLOW STARTS TO INCREASE ACROSS THE FORECAST AREA ON THURSDAY AS A TROUGH PUSHES EAST ACROSS THE ROCKIES. THIS WILL ADVECT A VERY JUICY AIRMASS INTO THE REGION...ESPECIALLY THURSDAY NIGHT INTO FRIDAY WITH DEW POINTS INCREASING INTO THE UPPER 60S TO AROUND 70. MUCH OF THE MOISTURE TRANSPORT STAYS WEST OF THE INTERSTATE 35 CORRIDOR THURSDAY INTO EARLY FRIDAY BUT THEN STARTS TO TURN EAST INTO THE UPPER MISSISSIPPI RIVER VALLEY LATE FRIDAY INTO SATURDAY. A FEW WEAK SHORTWAVES MOVE INTO THE REGION THURSDAY THROUGH FRIDAY AND THESE MAY GENERATE SCATTERED SHOWERS AND THUNDERSTORMS BUT THE BETTER SUPPORT FOR THIS ACTIVITY WILL MOVE INTO THE AREA FRIDAY NIGHT INTO SATURDAY. PRECIPITABLE WATER VALUES REALLY INCREASE ACROSS THE AREA...CLIMBING INTO THE 1.5 TO 2.0 INCH RANGE DURING THIS TIMEFRAME. THIS JUICY AND UNSTABLE AIRMASS WILL REMAIN OVER THE AREA SATURDAY INTO MONDAY. WEAK DISTURBANCES MOVING THROUGH SOUTHWEST FLOW WILL INTERACT WITH THIS AIRMASS TRIGGERING SHOWERS AND THUNDERSTORMS. ANY THUNDERSTORMS THAT DEVELOP WILL BE VERY EFFICIENT RAIN PRODUCERS WITH WARM CLOUD DEPTHS OF 4.0 TO 4.5 KM. HEAVY RAIN LOOKS TO BE THE MAIN THREAT FROM ANY THUNDERSTORMS FRIDAY NIGHT THROUGH SATURDAY. SHEAR THEN STARTS TO INCREASE ACROSS THE AREA SATURDAY NIGHT INTO SUNDAY INCREASING THE THREAT FOR SEEING OTHER SEVERE WEATHER TYPES OUTSIDE OF HEAVY RAINFALL ESPECIALLY ALONG AND WEST OF THE MISSISSIPPI RIVER WHERE 0-6 KM BULK SHEAR VALUES INCREASE TO 35 TO 40 KTS. THIS WILL ALL DEPEND ON WHEN THE TROUGH DRAWS CLOSER AND MODELS ARE A LITTLE AT ODDS WITH THIS. LOOKING AT THE ECMWF AND GFS THERE IS A TREND TO INCREASE THE SHEAR SATURDAY NIGHT THROUGH MONDAY. ALSO...A FRONTAL BOUNDARY TRIES TO STALL OUT OVER THE AREA SUNDAY NIGHT INTO MONDAY SO THIS COULD ENHANCE THE THREAT OF SEEING SOME FLASH FLOODING. WITH THE WET SOILS OVER THE REGION WE WILL HAVE TO WATCH THE HEAVY RAIN THREAT VERY CLOSELY THIS WEEKEND INTO MONDAY. IT WILL FEEL RATHER STICKY THIS WEEKEND WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S AND HIGH TEMPERATURES TOPPING OUT IN THE MID TO UPPER 80S. CANNOT RULE OUT A FEW UPPER 80S BUT THIS WILL ALL DEPEND ON CLOUD COVER AND SHOWER AND THUNDERSTORM COVERAGE. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 611 AM CDT WED JUN 25 2014 WEAK COLD FRONT HAS SLIPPED THROUGH KLSE ALREADY THIS MORNING AND SHOULD GO THROUGH KRST SHORTLY. THIS WILL BRING THE WINDS AROUND TO A LIGHT NORTH DIRECTION BUT ALSO ALLOW A LOW STRATUS DECK TO ADVECT IN WITH IFR CEILINGS. THE 25.09Z RAP SOUNDINGS SHOWS THESE CEILINGS COMING INTO BOTH TAF SITES BUT THEN LIFTS THE CEILINGS UP TO MVFR BEFORE 15Z. THIS MOST LIKELY IS TOO FAST AND WILL HOLD ONTO THE IFR CEILINGS A LITTLE LONGER. SCATTERED SHOWERS AND STORMS NORTH OF THE FRONT THIS MORNING ARE MOVING SLOWLY TO THE EAST AND SIMILAR TO WHAT THE 25.08Z HRRR SHOWS...BELIEVE THESE WILL MISS KLSE TO THE NORTH. HOWEVER...BY EARLY AFTERNOON AS THE CAPE BUILDS UP AGAIN AND WITH THE FRONT STILL IN THE AREA...MORE SHOWERS AND STORMS SHOULD POP UP AND WILL CONTINUE TO SHOW A VCSH FOR BOTH TAF SITES THROUGH THE AFTERNOON...ALTHOUGH THE BETTER CHANCES MAY BE OVER WISCONSIN CLOSER TO THE FORCING FROM THE DEPARTING SHORT WAVE TROUGH. A MOIST EAST TO SOUTHEAST FLOW IS EXPECTED TO SET UP LATE TONIGHT BEHIND THE FRONT. THIS SHOULD PRODUCE MVFR CONDITIONS WITH BOTH CEILINGS AND SOME FOG. SOME INDICATIONS IN THE 25.06Z NAM BUFKIT SOUNDINGS FOR IFR CEILINGS...BUT CONFIDENCE ON THIS OCCURRING ALMOST 24 HOURS OUT IS NOT HIGH ENOUGH TO INCLUDE IT AT THIS TIME. && .HYDROLOGY... ISSUED AT 431 AM CDT WED JUN 25 2014 RUNOFF FROM HEAVY RAINFALL LAST WEEK HAS LED TO SIGNIFICANT RISES ALONG THE MISSISSIPPI RIVER. FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE MISSISSIPPI RIVER. WHILE RAINFALL IS FORECAST THE NEXT FEW DAYS THE POTENTIAL FOR HEAVY RAINFALL IS LOW THROUGH THURSDAY. THE THREAT OF HEAVY RAIN RETURNS FOR THE WEEKEND AS A FEED OF MOISTURE RICH AIR INCREASES INTO THE REGION. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...WETENKAMP LONG TERM...WETENKAMP AVIATION...04 HYDROLOGY...WETENKAMP
Hazardous weather outlook, Jun 25, 5:40 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 540 AM CDT WED JUN 25 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-261100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 540 AM CDT WED JUN 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TODAY...ESPECIALLY ACROSS WESTERN INTO CENTRAL WISCONSIN. LIGHTNING AND HEAVY DOWNPOURS WILL BE THE MAIN HAZARDS FROM THESE STORMS. ISOLATED THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY OVER NORTHEAST IOWA AND FAR SOUTHWEST WISCONSIN. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS. FLOOD WARNINGS CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THROUGH TUESDAY WITH THE HIGHEST CHANCES THIS WEEKEND INTO MONDAY. THE STORMS FROM SATURDAY THROUGH MONDAY WILL BE CAPABLE OF PRODUCING HEAVY RAIN. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE BUT DETAILS ON WHEN THESE THREATS COULD OCCUR ARE STILL UNCERTAIN. FLOOD WARNINGS WILL CONTINUE ON PORTIONS OF THE MISSISSIPPI RIVER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH THURSDAY. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Special weather statement, Jun 25, 10:56 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1056 AM CDT WED JUN 25 2014
WIZ042-043-053-251645-
JUNEAU-VERNON-MONROE-
1056 AM CDT WED JUN 25 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JUNEAU...
NORTHEASTERN VERNON AND SOUTHEASTERN MONROE COUNTIES...
AT 1054 AM CDT...A STRONG THUNDERSTORM WAS 9 MILES NORTHWEST OF
ELROY...OR 12 MILES SOUTHEAST OF TOMAH...MOVING SOUTHEAST AT 15 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MAUSTON...NEW LISBON...ELROY...WONEWOC...GLENDALE...LINDINA...
WILTON...KENDALL...CLIFTON...UNION CENTER...HUSTLER...JOHNSON HILL...
TRIPPVILLE...HOFFMAN CORNERS...PLEASANT RIDGE...MULLIN RIDGE...TUNNEL
TRAIL CAMPGROUND AND I 90 94 EXIT 69.
TORRENTIAL RAINFALL IS LIKELY WITH THIS STORM...WHICH MAY CAUSE SOME
LOCALIZED PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO LIKELY WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4364 9017 4364 9028 4377 9055 4394 9044
4384 9003
TIME...MOT...LOC 1554Z 295DEG 11KT 4383 9041
DASThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 10:56 AM CDT | Special Weather Statement | ARX | Juneau | 49 min |
| Jun 25, 11:07 AM CDT | River Flood Warning | ARX | Pepin | 9 days |
| Jun 25, 5:18 PM CDT | Special Weather Statement | ARX | Jackson | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.